HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Great circular surfaces in the three-sphere

Files in This Item:
pre961.pdf305.69 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84108

Title: Great circular surfaces in the three-sphere
Authors: Izumiya, Shyuichi Browse this author
Nagai, Takayuki Browse this author
Saji, Kentaro Browse this author
Keywords: 3-sphere
spherical geometry
great circle
great circular surface
extrinsic at surface
singularities
Issue Date: 10-May-2010
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 961
Start Page: 1
End Page: 22
Abstract: In this paper, we consider a special class of the surfaces in 3-sphere de ned by oneparameter families of great circles. We give a generic classi cation of singularities of such surfaces and investigate the geometric meanings from the view point of spherical geometry.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69768
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University